MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. UNIVERS SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number UNIVERS SLAP HAMMER
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a shoulder arthroplasty revision procedure that the ar-9202-14 slap hammer broke while trying to extract an implant.Another ar-9202-14 was opened and used to complete the procedure.The date of the primary total shoulder arthroplasty surgery is unknown.The rep stated the reason for the revision surgery was for a rotator cuff arthroplasty.The part and lot numbers of explanted product is unknown.All explanted material was discarded.

Brand Name
UNIVERS SLAP HAMMER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11687036
Report Number1220246-2021-02904
Device Sequence Number17301922
Product Code LXH
UDI-Device Identifier00888867058385
UDI-Public00888867058385
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS SLAP HAMMER
Device Catalogue NumberAR-9202-14
Device Lot Number1498031700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/19/2021
Patient Sequence Number1